MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number EL31915
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during administration, the nurse was unable to inject the product as the syringe appeared to be blocked.There was no reported patient involvement.
 
Additional Manufacturer Narrative
A device history record (dhr) could not be completed because no verifiable lot number was identified or available in the system records.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman km
parque industrial monterrey
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
10 bowman drive
keene, NH 03431
2247062300
MDR Report Key23404026
Report Number1217052-2025-00108
Device Sequence Number13023360
Product Code FMI
UDI-Device Identifier00351688072545
UDI-Public(01)00351688072545(17)291016(10)6064770
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL31915
Device Lot Number6064770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown